# SDR 00FDEA00214

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 32,399 hours, 23,981 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WON''T RETRACT.  SERVICE RT PITCH DAMPER AND REPLACED PRESSURE DROP IND PER FEDEX AC MX WORK CARD NR 47B402.
